# SDR 05FDEA04206

- Difficulty date: December 9, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION C53-224-01, STA 570 RBL 1 WL 208 CORROSION ON SEAT TRACK.  SEAT TRACK TO BE REPLACED ON CUST ID N00436.
